# SDR AALA202208091327

- Difficulty date: August 8, 2022
- Submitted: August 9, 2022
- Operation: Air carrier
- Aircraft: N784AN
- Make and model: Boeing 737
- Aircraft serial: 29588
- Aircraft time: 85,806 hours, 10,548 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Condition: Out Of Adjust
- Location: Zone 900 - Lav/G
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY 2F1L DOOR STUCK CLOSED. HARD TO UNLOCK. ADJUSTED DOOR LATCH. DOOR OPERATIONAL CHECKED OK PER AMM 25-41-01.
